I'm twenty one years of age. I have a young daughter and I'm living on my own. From a young age I have always suffered with extreme emotions but as I'm getting older it seems to be getting worse. I seem to get extreme highs where I'm partying really hard and sometimes I just don't know when to stop. Then I get extreme lows where I can't b bothered to do anything and then sleep all the time.
I've been using party drugs and spending stupid amounts on alcohol. I don't care what anyone thinks. I don't feel like I have any control when I go off on one! When I come crashing back down I become so depressed and self loathing that I just feel like I can't get to a happy middle point. I just would like to relax and get some comtrol back so I can be a normal mommy with my daughter. I can't stand the extreme parts of my personality. The drugs and alcohol are making it worse!
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
Dr. Schwartz responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
Dr. Schwartz intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
Questions submitted to this column are not guaranteed to receive responses.
No correspondence takes place.
No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Schwartz to people submitting questions.
Dr. Schwartz, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Schwartz and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.